Aah … That explains the moodiness … Darn hormones

Posted: April 17, 2013 in All Things Trans, LGBTQ

Transventure

I got some pathology results back. My testosterone levels are extremely low (down near the female range). That would explain a lot.

See, as a transgender man, I rely on testosterone medication to maintain my hormone levels. I’ve had a total hysterectomy so my natural hormone production is limited.

Over the past four months, I’ve been taking my testosterone orally instead of as injections. I started doing this to give my glutes a chance to recover from the sacroiliac joint injury. See, the testosterone injections are large, oily intramuscular affairs. I’ve been getting them in the same two spots in my glutes since December 1998. For the first decade, I was getting the injections every 2-3 weeks (on Sustanon 250 and then Primoteston) but switched to a new product about 5 years ago, which I only need to get every 11 weeks (on Reandron 1000).

In December last year, I…

View original post 274 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s